First I love your screen name, because on it's own being here it's obviously true. Welcome to the best site on the web for patient to patient interaction. I too am a patient. I have been on Lupron for nearly a year. I have suffered mild effects, but others not so lucky. I could do without this drug, but I know I need it. And you brother is doing well with it, per se that his PSA is lowered. But it needs to be understood, Androgen Deprivation Therapy (ADT) can cause mood swings, depression, and sometime complete withdrawl from supporters. I've seen it here, and I pray for those it effects that way. Your brothers personality changes could indeed be from ADT. And he may be showing signs of depression. The effect of knowing you have serious disease and not adapting well to treatment can trigger other psychological reactions. For me, I am keepin' on OK. I make jokes about
it and take it lightly. I am fortunate to be able to do so.
Age 45 (44 when Dx)
Pre-op PSA was 19.8
Surgery on Feb 16, 2007
Post-Op Pathology: Gleason 4+3=7, positive margins, Stage pT3b (Stage III)
HT began in May, '07 with Lupron and Casodex 50mg
IMRT radiation for 38 Treatments ending August 3, '07
Current PSA (1/08): <0.1
I will continue HT until May '09.
Years in Remission (3/23/07): 1
Visit my Journey at:
Prostate Cancer Forum Moderator